# SDR DALA2019040322109

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 862-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS AT PASSENGER CABIN CUSP WEB BETWEEN STA 862-870 X-54/X-60. IN REF NRC 00309. NRC 00581: CORROSION LEVEL 2, CUSP WEB WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4- FIG. 211, 51-41-02-0G, AND 51-41-05-0G. (LP #1012544)
